# SDR FDEA200810074263

- Difficulty date: October 7, 2008
- Submitted: February 4, 2009
- Operation: Air carrier
- Aircraft: N258FE
- Make and model: Boeing 727233
- Aircraft serial: 20940
- Aircraft time: 58,510 hours, 36,567 cycles
- System (JASC): 7932 · Engine Oil Quantity
- Part: Transmitter
- Part number: 626447
- Part serial: 2011
- Condition: Failed
- Location: Nr 1 Oil Press
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 1 ENG SHUTDOWN IN FLIGHT FOR HIGH OIL PRESSURE (60 PSI) IAW QRH.  WINDMILLED FOR 15 MINUTES IN GREEN BAND AND BELOW.  REMOVED AND REPLACED OIL PRESSURE TRANSMITTER PER BOEING MM 79-33-001-4 RAN ENGINE FOR LEAK CHECK AND PRESSURE CHECKS.  CHECK OIL PRESSURE WITH DIRECT READING   PRESSURE GAUGE SET OIL PRESSURE REG TO 47 PSI.  NEW TRANSMITTER  PRESSURE READ 47PSI.  ACCOMPLISHED MAX POWER ASSURANCE CHK AND ALL ENG IND CHK WITHIN LIMITS, NO VIB FELT, MAX OIL PRESSURE WAS 52-53 PSI ALL WITHIN  LIMITS PER JRH CHP4 AND 7.
